Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Fluttering, twitching in abdominal area, weight gain, bloating. On depo provera injection. Causes?

Hi, im 16 and i am on the depo provera , since ive been on it ive felt fluttering or twitches in my abdominal area, my weight gain has been enormous but my belly kind of sticks out?.. My left side belly is quite hard.. And sometimes i have little pains there, is it anything to do with the injection or something more serious?
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
hi cute_baybii_sars,
I have read your question,

Without physical examination ,I cannot conclude anything here . In general, it takes about three months for your body to adjust to Depo Provera. Similar to other hormonal birth control methods, your body needs to get used to the hormone (progestin).
As your body is adjusting to Depo Provera, it is likely that you will experience irregular bleeding (spotting) and/or prolonged bleeding (like a continuous period).
Other side effects that you may experience include: skin reactions, weight gain, and pain (associated with the actual injection).

I strongly recommend you to consult a gynecologist nearby immediately.

Wishing you a good health,
DR.G.Gayatri devi.
Answered: Sat, 5 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor